Claude Sureson
Equipe de Logique Mathématique
IMJ & Université Paris 7 Denis Diderot
Email: claude.sureson [at] imj-prg.fr


Publications in Computability and Algorithmic Randomness

- Random reals as measures of natural open sets. Theor. Comput. Sci. 589: 1-23, (2015) preprint
- Subcomputable Schnorr Randomness. Logical Methods. in Comput. Sci. Volume 13, Issue 2 (2017) article
-  $\Pi^1_1$-Martin-Löf random reals as measures of natural open sets. Theor. Comp. Sci. 653: 26-41 (2016) preprint
-  $\Pi^1_1$-Martin-Löf randomness and $\Pi^1_1$-Solovay completeness (submitted) pdf